MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, MICRO CORKSCREW FT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a patient via phone that she is experiencing a reaction to an ar-1318ft suture anchor.The anchor was implanted in 2018 at mayo clinic.The patient has experienced pain on a regular basis, and extreme sensitivity.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be attribute to patient specific event.

Brand Name
SUTURE ANCHOR, MICRO CORKSCREW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17180840
Report Number1220246-2023-06954
Device Sequence Number6542378
Product Code HWC
UDI-Device Identifier00888867008519
UDI-Public00888867008519
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberSUTURE ANCHOR, MICRO CORKSCREW FT
Device Catalogue NumberAR-1318FT
Device Lot NumberF183846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown